# SDR CALA2017030400519

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 59,681 hours, 13,232 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: 4226
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/O WINDSCREEN SHATTERED R FWD WINDOW HEAT INOPERATIVE. OBSERVED ARCING . EMERGENCY DECLARED. REPLACED THE FIRST OFFICER`S WINDSHIELD ASSY IAW AMM 56-11-01.  REPLACED WINDOW HEAT CONTROLLER IAW AMM 30-41-01.  ALL OPS CHECKED SATISFACTORY.
